# SDR SWIA201743129

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 23,060 hours, 15,899 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE LT ENGINE LOST POWER MOMENTARILY. RETURNED TO FIELD WITH LT ENGINE SET AT IDLE. FLIGHT LANDED SAFELY.   REMOVED AND REPLACED LT ENGINE ASSY IAW AMM. OPS CHECKED GOOD.
